liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A general large deviation principle for longest runs
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
2016 (English)In: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 110, 128-132 p.Article in journal (Refereed) Published
Abstract [en]

In this note we prove a general large deviation principle (LDP) for the longest success run in a sequence of independent Bernoulli trails. This study not only recovers several recently derived LDPs, but also gives new LDPs for the longest success run. The method is based on the Bryc’s inverse Varadhan lemma, which can be intuitively generalized to the longest success run in a two-state (success and failure) Markov chain.

Place, publisher, year, edition, pages
2016. Vol. 110, 128-132 p.
Keyword [en]
Longest run; Large deviation principle; Bernoulli trail; Markov chain
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-126109DOI: 10.1016/j.spl.2015.12.015ISI: 000374627200016OAI: oai:DiVA.org:liu-126109DiVA: diva2:911843
Available from: 2016-03-14 Created: 2016-03-14 Last updated: 2016-05-19

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Liu, ZhenxiaYang, Xiangfeng
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Statistics and Probability Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 274 hits
ReferencesLink to record
Permanent link

Direct link